Extensions of variations of mixed Hodge structure
Théorie de Hodge - Luminy, Juin 1987, Astérisque, no. 179-180 (1989), p. 39-65
@incollection{AST_1989__179-180__39_0,
     author = {Carlson, James A. and Hain, Richard M.},
     title = {Extensions of variations of mixed Hodge structure},
     booktitle = {Th\'eorie de Hodge - Luminy, Juin 1987},
     editor = {Barlet D. and Esnault H. and Elzein F. and Verdier Jean-Louis and Viehweg E.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {179-180},
     year = {1989},
     pages = {39-65},
     zbl = {0717.14004},
     mrnumber = {1042801},
     language = {en},
     url = {http://http://www.numdam.org/item/AST_1989__179-180__39_0}
}
Carlson, James A.; Hain, Richard M. Extensions of variations of mixed Hodge structure, dans Théorie de Hodge - Luminy, Juin 1987, Astérisque, no. 179-180 (1989), pp. 39-65. http://www.numdam.org/item/AST_1989__179-180__39_0/

1. A. A. Beilinson, Higher regulators and values of L-functions, J. Soviet Math. 30, 1985, 2036-2070. | Article | Zbl 0588.14013

2. A. A. Beilinson, Notes on absolute Hodge cohomology, Contemp. Math. 55, Part I, 1986, pp 35-68. | Article | MR 862628 | Zbl 0621.14011

3. A. Beilinson, R. Macpherson, and V. Schechtman, Notes on Motivic Cohomology, Duke Math. Journal 54 (1987) 679-710. | Article | MR 899412 | Zbl 0632.14010

4. J. A. Carlson, Extensions of mixed Hodge structures, Journées de Géométrie Algébrique d'Angers 1979, Sijthoff & Nordhoff, Alphen an den Rijn, the Netherlands (1980), 107-127. | MR 605338 | Zbl 0471.14003

5. J. A. Carlson, The geometry of the extension class of a mixed Hodge structure, Algebraic Geometry, Bowdoin, Am. Math. Soc.: Proc. Symp. Pure Math. 46, Part 2 (1987), 199-222. | Article | MR 927981 | Zbl 0637.14007

6. P. Deligne, Théorie de Hodge II, Publ. Math IHES 40 (1971), 5-57. | Numdam | MR 498551 | Zbl 0219.14007

7. P. Deligne, Letter to Spencer Bloch, April 3, 1984.

8. P. Griffiths and W. Schmid, Recent developments in Hodge thoery: a discussion of techniques and results, Proceedings of the Bombay Conference on Discrete Subgroups of Lie Groups, Bombay, 1973. | MR 419850 | Zbl 0355.14003

9. R. M. Hain, The de Rham homotopy theory of complex algebraic varieties, J. $K$-Theory 1 (1987), 271-324. | Article | MR 908993 | Zbl 0637.55006

10. R. M. Hain, The geometry of the mixed Hodge structure on the fundamental group, Algebraic Geometry, Bowdoin, Am. Math. Soc.: Proc. Symp. Pure Math. 46 (1987). 247-282. | Article | MR 927984 | Zbl 0654.14006

11. R. M. Hain, Algebraic cycles and extensions of variations of mixed Hodge structure (in preparation). | Zbl 0795.14005

12. R. M. Hain, R. Macpherson, Higher logarithms, Illinois J. Math., to appear 1989. | MR 1046570 | Zbl 0737.14014

13. R. M. Hain and S. Zucker, Unipotent variations of mixed Hodge structure, Invent. Math. 88 (1987) 83-124. | Article | MR 877008 | Zbl 0622.14007

14. R. M. Hain and S. Zucker, A guide to unipotent variations of mixed Hodge structure, Hodge Theory, Lecture Notes in Mathematics 1246, Springer-Verlag 1987. | MR 894045 | Zbl 0622.14008

15. J. Steenbrink and S. Zucker, Variations of mixed Hodge structure I, Invent. Math. 80 (1985), 489-542. | Article | MR 791673 | Zbl 0626.14007

16. S. Zucker, L 2 Hodge theory with degenerating coefficients: L 2 cohomology in the Poincaré metric, Ann. Math. 109 (1979), 415-476. | Article | MR 534758 | Zbl 0446.14002